Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 8901563, 12 pages
http://dx.doi.org/10.1155/2016/8901563
Review Article

Input-to-State Stability of Linear Stochastic Functional Differential Equations

1Dagestan Research Center, The Russian Academy of Sciences and Department of Mathematics, Dagestan State University, Makhachkala 367005, Russia
2Department of Mathematical Sciences and Technology, Norwegian University of Life Sciences, P.O. Box 5003, 1432 Ås, Norway

Received 11 February 2016; Accepted 16 March 2016

Academic Editor: Kishin Sadarangani

Copyright © 2016 Ramazan Kadiev and Arcady Ponosov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. D. Sontag, “Input to state stability: basic concepts and results,” in Nonlinear and Optimal Control Theory, Lecture Notes in Mathematics, pp. 163–220, 2008. View at Publisher · View at Google Scholar
  2. N. V. Azbelev and P. M. Simonov, Stability of Differential Equations with Aftereffect, Taylor and Francis, London, UK, 2002. View at MathSciNet
  3. R. I. Kadiev and A. Ponosov, “Stability of stochastic functional-differential equations under constantly acting perturbations,” Differential Equations, vol. 28, no. 2, pp. 198–207, 1992. View at Google Scholar
  4. L. M. Berezansky, “Development of N. V. Azbelev's W-method for stability problems for solutions of linear functional differential equations,” Differential Equations, vol. 22, pp. 521–529, 1986. View at Google Scholar
  5. N. V. Azbelev, L. M. Berezansky, P. M. Simonov, and A. V. Chistyakov, “Stability of linear systems with time-lag,” Journal of Differential Equations, vol. 23, pp. 493–500, 1987. View at Google Scholar
  6. N. V. Azbelev, L. M. Berezansky, P. M. Simonov, and A. V. Chistyakov, “Stability of linear systems with time-lag,” Differential Equations, vol. 27, pp. 383–388, 1165–1172, 1991. View at Google Scholar
  7. N. V. Azbelev, L. M. Berezansky, P. M. Simonov, and A. V. Chistyakov, “Stability of linear systems with time-lag,” Differential Equations, vol. 29, pp. 153–160, 1993. View at Google Scholar
  8. A. Anokhin, L. Berezansky, and E. Braverman, “Exponential stability of linear delay impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 193, no. 3, pp. 923–941, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. L. Berezansky and E. Braverman, “On exponential dichotomy, Bohl-Perron type theorems and stability of difference equations,” Journal of Mathematical Analysis and Applications, vol. 304, no. 2, pp. 511–530, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. L. Berezansky and E. Braverman, “On exponential stability of linear differential equations with several delays,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1336–1355, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. R. I. Kadiev, “Sufficient conditions for stability of stochastic systems,” Differential Equations, vol. 33, no. 3, pp. 423–424, 1997. View at Google Scholar
  12. R. I. Kadiev, “On the stability of stochastic functional-differential equations with respect to the first approximation,” Russian Mathematics, vol. 43, no. 10, pp. 1–6, 1999. View at Google Scholar
  13. R. I. Kadiev, Stability of solutions of stochastic functional differential equations [Habilitation thesis], Jekaterinburg State University, Jekaterinburg, Russia, 2000 (Russian).
  14. R. I. Kadiev, “Sufficient conditions for stability with respect to part of the variables of linear stochastic systems with aftereffect,” Russian Mathematics, vol. 6, p. 7579, 2000. View at Google Scholar
  15. R. I. Kadiev, “Asymptotic stability of itô differential systems with retarded argument,” Differential Equations, vol. 36, no. 2, pp. 187–192, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  16. R. I. Kadiev, “Stability of solutions with respect to part of the variables of stochastic functional-differential equations with respect to the first approximation,” Russian Mathematics, vol. 5, p. 3035, 2001. View at Google Scholar
  17. R. I. Kadiev, “Stability of solutions of stochastic differential equations with random delays,” Differential Equations, vol. 40, no. 2, pp. 276–281, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. Kadiev and A. Ponosov, “Stability of stochastic functional differential equations and the Azbelev transform,” Electronic Journal of Differential Equations, vol. 92, pp. 1–36, 2004. View at Google Scholar · View at Scopus
  19. R. I. Kadiev and A. Ponosov, “Relations between stability and admissibility for stochastic linear functional differential equations,” Functional Differential Equations, vol. 12, pp. 117–141, 2005. View at Google Scholar
  20. R. I. Kadiev and A. Ponosov, “Exponential stability of linear stochastic differential equations with bounded delay and the Azbelev transform,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 23, pp. 1–14, 2008. View at Google Scholar
  21. R. I. Kadiev and A. Ponosov, “Development of N. V. Azbelev's ideas in the stability theory for stochastic functional differential equations,” Functional Differential Equations, vol. 15, pp. 195–213, 2008. View at Google Scholar
  22. R. I. Kadiev and A. Ponosov, “Stability of linear impulsive Itô differential equations with bounded delays,” Differential Equations, vol. 46, no. 4, pp. 489–501, 2010. View at Publisher · View at Google Scholar
  23. R. I. Kadiev and A. Ponosov, “Stability of impulsive stochastic differential linear functional equations with linear delays,” Journal of Abstract Differential Equations and Applications, vol. 2, no. 2, pp. 7–25, 2012. View at Google Scholar
  24. R. Kadiev and A. Ponosov, “The W-transform in stability analysis for stochastic linear functional difference equations,” Journal of Mathematical Analysis and Applications, vol. 389, no. 2, pp. 1239–1250, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. R. Kadiev and A. Ponosov, “Exponential stability of Itô-type linear functional difference equations,” Computers and Mathematics with Applications, vol. 66, no. 11, pp. 2295–2306, 2013. View at Publisher · View at Google Scholar · View at Scopus
  26. Q. Zhu and J. Cao, “Mean-square exponential input-to-state stability of stochastic delayed neural networks,” Neurocomputing, vol. 131, pp. 157–163, 2014. View at Publisher · View at Google Scholar · View at Scopus
  27. R. Sh. Liptser and A. N. Shirjaev, Theory of Martingales, Kluwer Academic, Dordrecht, The Netherlands, 1989.
  28. R. I. Kadiev, “Existence and uniqueness of the solution of the Cauchy problem for functional-differential equations with respect to a semimartingale,” Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, no. 10, pp. 35–39, 1995. View at Google Scholar · View at MathSciNet
  29. J. Jacod, “Integrales stochastiques par rapport a une semimartingale vectorielle et change-ments de filtration,” in Séminaire de Probabilités XIV 1978/79, vol. 784 of Lecture Notes in Mathematics, pp. 161–172, Springer, 1980. View at Publisher · View at Google Scholar
  30. R. I. Kadiev, “Sufficient conditions for stability of stochastic systems with aftereefect,” Differential Equations, vol. 30, no. 4, pp. 555–564, 1994. View at Google Scholar · View at MathSciNet
  31. R. I. Kadiev, “The admissibility of pairs of spaces with respect to some of the variables for linear stochastic functional-differential equations,” Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, vol. 5, pp. 13–22, 1994. View at Google Scholar
  32. X. Mao, Stochastic Differential Equations & Applications, Horwood, Chichester, UK, 1997.
  33. D. S. Clark, “A stochastic difference equation,” Journal of Differential Equations, vol. 40, no. 1, pp. 71–93, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  34. X. Mao, “Numerical solutions of stochastic functional differential equations,” LMS Journal of Computation and Mathematics, vol. 6, pp. 141–161, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  35. F. Wu and X. Mao, “Numerical solutions of neutral stochastic functional differential equations,” SIAM Journal on Numerical Analysis, vol. 46, no. 4, pp. 1821–1841, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  36. C. T. Baker and E. Buckwar, “Exponential stability in p-th mean of solutions, and of convergent Euler-type solutions, of stochastic delay differential equations,” Journal of Computational and Applied Mathematics, vol. 184, no. 2, pp. 404–427, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. D. J. Higham, X. Mao, and C. Yuan, “Almost sure and moment exponential stability in the numerical simulation of stochastic differential equations,” SIAM Journal on Numerical Analysis, vol. 45, no. 2, pp. 592–609, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. B. Paternoster and L. Shaikhet, “About stability of nonlinear stochastic difference equations,” Applied Mathematics Letters, vol. 13, no. 5, pp. 27–32, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  39. A. Rodkina, “On asymptotic behaviour of solutions of stochastic difference equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4719–4730, 2001, Proceedings of the 3rd World Congress of Nonlinear Analysts, Part 7. View at Publisher · View at Google Scholar
  40. L. Shaikhet, Lyapunov Functionals and Stability of Stochastic Difference Equations, Springer, London, UK, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  41. R. I. Kadiev and A. Ponosov, “Partial stability of stochastic functional differential equations and the Azbelev transform,” International Journal of Dynamics of Continuous, Discrete and Impulsive Systems (DCDIS), Series A: Mathematical Analysis, vol. 21, no. 1, pp. 1–35, 2014. View at Google Scholar
  42. L. Pan, J. Cao, and J. Hu, “Synchronization for complex networks with Markov switching via matrix measure approach,” Applied Mathematical Modelling, vol. 39, no. 18, pp. 5636–5649, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus